MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION METRIQ PUMP

BOSTON SCIENTIFIC CORPORATION METRIQ PUMP
Model Number 86456
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was received in good condition with no visible damage observed.Device interactions were not related to the reported fault condition.(even though the tube was not setup, sensor led turned on green) was confirmed bubble not detected.The complaint was confirmed.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.
 
Event or Problem Description
It was reported that a bubble sensor failure occurred.Out of box failure of the metriq pump occurred, prior setup of the tubing the bubble sensor led turned green.No patient complications were reported.

Brand Name
METRIQ PUMP
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8459566
Report Number2134265-2019-03137
Device Sequence Number19555029
Product Code OAD
UDI-Device Identifier08714729862260
UDI-Public08714729862260
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86456
Device Catalogue Number86456
Device Lot NumberMP0661
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2019
Initial Report FDA Received Date03/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1